Frustration


#1

Please help, I have been dx. Since sept 2011 then I was only 41 yrs old and thought

my world had caved in on me. I was off work for almost 1 yr after dx due to medication

changes and depression to which my employers were fantastic. I returned to work for almost

3 years without sickness until last sept before falling ill and being hospitalized. Since then I 

have taken infection after infection and have been off for almost 6 months. Recently I have become

so angry and aggressive and lashing out at my dear wife and grown up sons. I am on 5x sinemet

and 2x 4mg of requip plus the other meds to counter act other stuff. Has anyone else gone through

these motions or am I loosing the battle....please help before I loose my wife of 24yrs and my sons.

I hate myself right now for what I am putting them through. Any advise greatly appreciated.


#2

Hello Alibali

You need sympathetic professional help quickly, and possibly some rebalancing of your meds. Is your neuro easy to talk to, or do you have a parkinsons nurse?

So many patients have problems after stays in hospital.

It is not your fault that you are feeling like this but of course not your family's fault either. Have you tried the helpline?

I hope someone can help you soon.


#3

Hi Alibali

I agree with Mosie: you need t osee your doctor, neuro or PD nurses as soon as possible. I remember my angry moods and boy I don't want to repeat them. A change of meds sorted that out, and I hope will help you, too. i'm told that the anger is frustration at not being able to do things - that may be part of it, but it felt to me like somethng different than just frustration. And certainly, telling myself to "calm down" or "pull yourself together" was no help at all - as Mosie says, it's not your fault, it's chemical unbalances in your brain.

Let us know how you get on - and I hope the family is all feeling better soon.

Best wishes

Semele


#4

Thwnk you Mosie , no its very difficult to see my neuro and in the years since diagnosis i have only

Ever seen my pd nurse once. I will try calling her this week but i guarantee I will get the answèr machine. i appreciate your understanding and advice . I just feel so low just now and could run for the hills. I Am also dealing with the suicide of my  brother In law and me trying to give him Cpr after he hung himself after battling with depression. My young sister and the kids are in bits and i also feel guilty cause i dont have the strength to help them:(  will keep you posted Mosie and again thank you for your reply.

Alibali

Xx


#5

Thank you so much Semele, i agree with you regarding anger frustration etc as you said, no

Point in saying to yourself calm down / get a grip as this sometimes makes you feel worse.

I will try and seek medical advice this week from my gp or neuro consultant. Many thanks for

Taking the time to reply it means a lot just now that i can turn to the forum to people who 

Understand what your going through.

Alibali x


#6
Hello alibali sorry here about your loss have you seen your gp as I was put on amitripyline it's a antidepressant but also helps for pain also sleep might be worth having a talk if you have no luck with pd nurse. also you can ring puk they will help also get back to you with a pd nurse. 24 hrs. gus

#7

Hi Alibali,

I'm wondering how often  your regular appointments are with the neuro.? My PD nurse and neuro alternate so I see someone everyone ever six months although it wasn't so sensibly organised.   When  first dx I did not see the PD nurse for several months after the abrupt dx,by the neuro.  After five years there has only just appeared some leaflets where the neuro clinic takes place but I'm pretty sure the neuro did not put them there.  I found the PD UK helpline an absolute lifesaver.  They have experts in the medical and the work side of things and always get back to,you  i.e. repeatedly try and contact you  unlike some PD nurses who follow the maxim "if at first you don't succeed, give up"..  Many of the PD nurse posts were pump primed by PD UK for at least a year to demonstrate their usefulness and then taken over by the NHS.  They wouldn't be best pleased by the way some operate. 


#8

Thanks for your advice Gus, can I ask do you know if amitipyline is ok to take with Requip and Sinemet ? Its just i am trying to get an appointment with my GP this week and would like to discuss this with her. Its fine , mate If your not sure as i can always phone puk.


#9
I know sinemet is ok but you could google the other hope it goes well at gp

#10

Hello Alibali

I take requip and sinemet,  as well as a low dose of amitriptyline,  without any problems. As Gus says, it is a good drug and has different uses.

 


#11

Thank you so much bluebarb, i have an appointment with my with my

Gp later this week so will ask about Amitriptyline .

Cheers 


#12

 

I'm on madopar and take a low dose of amitriptyline too help me sleep as well,with no probs,


#13

Dear Alibali,

I’m sorry for your loss. The situation around your brother-in-law’s suicide sounds really difficult. If it would be helpful to have someone to talk to (in addition to the forum), there’s a charity called Cruse Bereavement which offers support www.cruse.org.uk

Best wishes to you and your family.
Alethea
Digital Team


#14

smile

 First let me congratulate you on your choice of AVATAR, I have been Ali's most loyal fan ,he was and always will be the greatest , it saddens me to see the damage PD has inflicted o him, but  he will not give in to this  monster attacking our brains, and you sir must follow the great mans example,.  When I read your story it was like reading my own, I was turning on those I loved   most, my wife has been to hell and back with me and there have been times when I would not have blamed her if she had left me, but she stayed and together we fight on in different bed rooms mind as I still lash out in my sleep and hurt her, so the choice was essential,. I was diagnosed in 99 and given two drugs cabergoline and madopar, the first one was known to accelerate hypersexuality and OCB,  and it certainly had that effect on me, I became so depressed as my behavior to all family and friends was unforgivable,so I knew this could not continue and contacted my exellent Nurse Specialist, she altered my drugs, taking away cabrline and the change was immediate Ali, you dont mind me calling you after the greatest I hope,, so my friend the years since 99 have been a constant war, its like chaing your tail, just when you think youve pinned BLACKHEART it avoids your attack and hits again, but I have it off yo a fine art now, also  I have Duodopa, its a pump which delivers a steady dose into my small intestine, it is taken off at night an on in the morning, this has heped me so much but I fear I am becoming tolerant of the system as I feel other  things ,,staggering unsteady gait has returned,Dyskinesia  with a vengence,and very painful Dystonia, add in prostate cancer and you can see I have a long hard fight , ALI FRAZIER ,   but as both of those Pugilists, I wont back off either, and you must addopt the same mindset if you want to master  parky, it is merciless in its savagery, so you must be equally determined in your defence, may I wish you well sir I know you will win through.

                                                     Kindest Regards                   FED


#15

Firstly  thank you for taking the time to read my post. I have recently been to see my own

GP and she has Increased my anti depressants(sertraline) which is helping me to get through daily life with

Parky. She has also put me in touch with a support group so will let you know the outcome.

Thanks again

Al 


#16

great news al .